# SDR GTIA20110801218

- Difficulty date: August 1, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 18,563 hours, 8,831 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST CYLINDER ACTUATED DURING SLIDE CHANGE.  REPLACED DIAPHRAGM AND SERVICED DOOR DAMPER CYLINDER RESERVOIR IAW AMM 52-10-00-610-001. NO FURTHER DEFECTS NOTED.
